# SDR AALA202207115079

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737
- Aircraft serial: 40584
- Aircraft time: 34,660 hours, 14,358 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Condition: Leaking
- Location: Zone 300 - Stabs
- Component: Apu, Honeywell
- Component part number: 351A10001
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BELOW 10,000 FT ON CLIMBOUT HAD A DIRTY FOOT ODER, WENT AWAY. DESCENDING BELOW 10,000 FT IT CAME BACK. ACCOMPLISHED SMOKE ODOR FUME INITIAL TROUBLESHOOTING JOB CARD 08L00021001. APU OIL COOLER FOUND LEAKING. REPLACED OIL COOLER PER AMM 49-91-41. LEAK CHECKED GOOD. ACCOMPLISHED PACK BURN. NO ODOR DETECTED.
